Least Squares Estimator for Path-Dependent McKean-Vlasov SDEs via Discrete-Time Observations

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

9 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)691-716
Journal / PublicationActa Mathematica Scientia
Volume39
Issue number3
Publication statusPublished - 1 May 2019
Externally publishedYes

Abstract

In this article, we are interested in least squares estimator for a class of path-dependent McKean-Vlasov stochastic differential equations (SDEs). More precisely, we investigate the consistency and asymptotic distribution of the least squares estimator for the unknown parameters involved by establishing an appropriate contrast function. Comparing to the existing results in the literature, the innovations of this article lie in three aspects: (i) We adopt a tamed Euler-Maruyama algorithm to establish the contrast function under the monotone condition, under which the Euler-Maruyama scheme no longer works; (ii) We take the advantage of linear interpolation with respect to the discrete-time observations to approximate the functional solution; (iii) Our model is more applicable and practice as we are dealing with SDEs with irregular coefficients (for example, Holder continuous) and path-distribution dependent.

Research Area(s)

  • 60G52, 60J75, 62F12, 62M05, asymptotic distribution, consistency, least squares estimator, McKean-Vlasov stochastic differential equation, tamed Euler-Maruyama scheme, weak monotonicity

Bibliographic Note

Publication details (e.g. title, author(s), publication statuses and dates) are captured on an “AS IS” and “AS AVAILABLE” basis at the time of record harvesting from the data source. Suggestions for further amendments or supplementary information can be sent to lbscholars@cityu.edu.hk.